Illinois Journal of Mathematics

On the number of certain types of polyhedra

Hans Rademacher

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 9, Issue 3 (1965), 361-380.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256068140

Mathematical Reviews number (MathSciNet)
MR0179682

Zentralblatt MATH identifier
0151.26301

Subjects
Primary: 52.10

Citation

Rademacher, Hans. On the number of certain types of polyhedra. Illinois J. Math. 9 (1965), no. 3, 361--380. http://projecteuclid.org/euclid.ijm/1256068140.


Export citation